BulDML at Institute of Mathematics and Informatics >
IMI Periodicals >
Pliska Studia Mathematica Bulgarica >
2012 Volume 21 >

Please use this identifier to cite or link to this item:

Title: Windowed-Wigner Representations, Interferences and Operators
Authors: Boggiatto, Paolo
Carypis, Evanthia
Oliaro, Alessandro
Keywords: Wigner type representations
pseudodifferential operators
Issue Date: 2012
Publisher: Institute of Mathematics and Informatics Bulgarian Academy of Sciences
Citation: Pliska Studia Mathematica Bulgarica, Vol. 21, No 1, (2012), 97p-112p
Abstract: “Windowed-Wigner” representations, denoted by Wig and Wig_ , were introduced in [2] in connection with uncertainty principles and interferences problems. In this paper we present a more precise analysis of their behavior obtaining an estimate of the L2-norm of interferences of couples of “model” signals. We further define a suitable functional framework for the associated operators and show that they form a class of pseudodifferential operators which define a natural “path” between the multiplication, Weyl and Fourier multipliers operators.
Description: 2010 Mathematics Subject Classification: 42B10, 47A07, 35S05.
ISSN: 0204-9805
Appears in Collections:2012 Volume 21

Files in This Item:

File Description SizeFormat
Pliska-21-2012-097-112.pdf1.15 MBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0!   Creative Commons License